# SDR AALA202208291680

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A300*
- Aircraft serial: 5684
- Aircraft time: 27,069 hours, 11,010 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 17,784 hours, 8,238 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Chip Detector
- Part number: 3018003010
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Component: Engine, CFM565B3P
- Component part number: CFM565B73PIP
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: JUST AFTER LEVEL OFF AT CRUISE ENGINE 1 OIL QUANTITY LOW ADVISORY.  LEVEL RANGE BETWEEN 2.5 - 3.5 QTS. WE IDLE ENG 1 FOR DURATION OF FLIGHT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO BZN WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE THE LEFT ENGINE MASTER CHIP DETECTOR LEAKING OIL AND REPLACED IT PER AMM 79-21-50.  A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
